# SDR UPS02837442

- Difficulty date: January 6, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT LOWER CARGO FS 1060 FRAME CAP CORRODED AT L36.  FABBED ANGLE AND INSTALLED REPAIR IAW DC8 SRM 51-1-16, 51-1-120D.
